EconPapers    
Economics at your fingertips  
 

Coalition-proof supply function equilibria in oligopoly

Juan Delgado () and Diego Moreno ()

Journal of Economic Theory, 2004, vol. 114, issue 2, 231-254

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(03)00123-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Coalition-proof supply function equilibria in oligopoly (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:114:y:2004:i:2:p:231-254

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-03-29
Handle: RePEc:eee:jetheo:v:114:y:2004:i:2:p:231-254